# SDR GTIA2020112335467

- Difficulty date: November 22, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N695NK
- Make and model: Airbus A320-232
- Aircraft serial: 8696
- Aircraft time: 5,627 hours, 2,503 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ASSIST LOW.  SERVICED R2 DOOR ASSIST W/NITROGEN, IAW AMM 52-10-00.
